MAUDE Adverse Event Report: HIOSSEN INC. ET III SA FIXTURE; DENTAL IMPLANT

HIOSSEN INC. ET III SA FIXTURE; DENTAL IMPLANT
Model Number CET3R4013S
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/27/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It is reported to hiossen that a fracture had been occurred to patient in his at (b)(6)'s late by dental office located in (b)(6).Hiossen had investigated using the record pertaining to this batch number : device history record , manufacturing batch record, all inspection records, raw material record, all return record related unsuccessful implantation in same batch.All of records showed that there were no fracture related problem.The implant were manufactured according to the standard and all acceptance criteria have been met the required specifications.Scientific, advisory board review: hiossen's scientific advisory board reviewed the available material ( i.E.Radiographs ) and theorized the potential reasons behind the implant fracture.Possible causes of fixture fracturing based on the material provided (radiographs ).It is assumed that there were several possibilities that caused the fracture.Insufficient crestal hard tissue to support the upper portion of the implant from mystification & sheering forces.Overloading or bruxism could have attributed to the fracturing of the implant.
 
Event or Problem Description
It was reported that the placed implant had been fractured in the patient's mouth after 45 months of implantation.

Brand Name
ET III SA FIXTURE
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
HIOSSEN INC.
85 ben fairless dr.
fairless hills PA 19030
MDR Report Key7527568
Report Number3007135442-2017-00001
Device Sequence Number1169551
Product Code DZE
UDI-Device Identifier00814913021058
UDI-Public00814913021058
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K140934
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2017
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Dentist
Remedial Action Inspection
Type of Report Initial
Report Date (Section B) 04/27/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Dentist
Device Expiration Date01/24/2018
Device Model NumberCET3R4013S
Device Lot NumberH1E12K051
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/20/2017
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/20/2017
Initial Report FDA Received Date05/18/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age58 YR